Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 11, NWS Lake Charles, LA

April 10, 2024Jefferson County, Orange County, Texas

NWS Lake Charles, LA issued this tornado warning at Apr 10, 2024, 5:42 AM CDT for Jefferson County, Orange County, Texas. It was in force for 20 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2024, 5:42 AM CDT (10:42 UTC)
Expired
Apr 10, 2024, 6:02 AM CDT
In force
20 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jefferson County, TX, Orange County, TX

The radar

The Lake Charles radar (KLCH), 75 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 5:55 AM CDTTORNADO1 Sw Port Arthur, TXTornado damage became apparent near the intersection of 17th Street and Savannah Ave southeast of Motiva. The tornado path traveled east, peaking out near the Progressive Missionary Baptist Church where a large portion of the masonry walls collapsed. Another h
Apr 10, 5:56 AM CDTTSTM WND DMG1 Ese Port Arthur, TXBroadcast Media sent video of significant damage to commercial buildings and power infrastructure. Time estimated by radar.
Apr 10, 6:00 AM CDTMARINE TSTM WIND 632 S Port Arthur, TXBuoy station PORT2 Port Arthur, TX.
Apr 10, 6:00 AM CDTMARINE TSTM WIND 632 S Port Arthur, TXBuoy station PORT2 Port Arthur, TX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 3:47 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.7 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2024-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1977 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2024-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1977 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

772 
WFUS54 KLCH 101042
TORLCH
TXC245-361-101115-
/O.NEW.KLCH.TO.W.0011.240410T1042Z-240410T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
542 AM CDT Wed Apr 10 2024

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  East central Jefferson County in southeastern Texas...
  South central Orange County in southeastern Texas...

* Until 615 AM CDT.

* At 540 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near La Belle, or 11 miles southeast of Hamshire,
  moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Port Arthur and Port Acres around 545 AM CDT.
  Nederland, Groves, and Port Neches around 555 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 2973 9419 2983 9423 3006 9385 2998 9379
      2999 9381 2998 9383 2999 9386 2997 9384
      2996 9387 2993 9386 2986 9393 2984 9392
      2985 9394 2984 9395 2983 9394 2983 9392
      2981 9395 2980 9394 2981 9393 2979 9393
TIME...MOT...LOC 1040Z 252DEG 38KT 2979 9415 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Calhoun
2 follow-up statements
700 
WWUS54 KLCH 101056
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
556 AM CDT Wed Apr 10 2024

TXC245-361-101115-
/O.CON.KLCH.TO.W.0011.000000T0000Z-240410T1115Z/
Jefferson TX-Orange TX-
556 AM CDT Wed Apr 10 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR EAST
CENTRAL JEFFERSON AND SOUTH CENTRAL ORANGE COUNTIES...

At 556 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Port Arthur, moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Port Arthur, Groves, Port Neches, and Bridge City around 600 AM 
  CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 2981 9403 2992 9408 3006 9385 2998 9379
      2999 9381 2998 9383 2999 9386 2997 9384
      2996 9387 2993 9386 2986 9393 2984 9392
      2985 9394 2984 9395 2983 9394 2983 9392
      2981 9395 2980 9394 2981 9393 2979 9393
TIME...MOT...LOC 1056Z 246DEG 52KT 2988 9392 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Calhoun
779 
WWUS54 KLCH 101102
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
602 AM CDT Wed Apr 10 2024

TXC245-361-101112-
/O.CAN.KLCH.TO.W.0011.000000T0000Z-240410T1115Z/
Jefferson TX-Orange TX-
602 AM CDT Wed Apr 10 2024

...THE TORNADO WARNING FOR EAST CENTRAL JEFFERSON AND SOUTH CENTRAL
ORANGE COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM CDT for southeastern
Texas.

&&

LAT...LON 2981 9403 2992 9408 3006 9385 2998 9379
      2999 9381 2998 9383 2999 9386 2997 9384
      2996 9387 2993 9386 2986 9393 2984 9392
      2985 9394 2984 9395 2983 9394 2983 9392
      2981 9395 2980 9394 2981 9393 2979 9393
TIME...MOT...LOC 1100Z 252DEG 38KT 2990 9384 

$$

Calhoun

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Apr 10, 3:56 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 10, 3:56 AM CDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
356 AM CDT Wed Apr 10 2024

...New SHORT TERM, LONG TERM, MARINE...

.SHORT TERM...
(Today through Friday night)
Issued at 355 AM CDT Wed Apr 10 2024

Our long anticipated severe weather/heavy rain event is finally
underway with local 88Ds showing a cluster of very slow moving
thunderstorms covering interior sern TX/cntl LA with various ob
networks showing up to 8 inches of rain having fallen across this
area. Meanwhile, regional 88Ds show a developing line of storms
approaching Houston metro which is progged to further strengthen and
sweep into/across the forecast area later this morning. Special 04z
KLCH sounding showed reasonable helicity to go along with good
CAPE/shear and exceptional moisture, thus all modes of severe remain
in play through the event. And accordingly, SPC has now issued a
Tornado Watch for the entire forecast area valid til 09L/14z.

In addition, no changes are planned to going hazards (Flood
Watch/Wind Advisory) based on latest guidance.

After this initial round of convection departs the region,
expecting another round, although with far less coverage, of
showers/storms associated with the advancing stacked low/sfc
frontal boundary to cross later this afternoon.

Once the afternoon precip exits the area, dry conditions are
expected for the remainder of the short term period as a nwrly
flow aloft behind the departing shortwave gradually transitions
to a more wrly flow, while sfc high pressure builds over the
region. An initial burst of post-frontal cooler weather will
gradually moderate.

25

&&

.LONG TERM...
(Saturday through Wednesday)
Issued at 355 AM CDT Wed Apr 10 2024

Slim rain chances return to the forecast for Tuesday as another
mid/upper-level shortwave combines with a limited moisture return
off the Gulf to produce widely scattered showers and storms over
our extreme nrn zones. Otherwise, the long term period of the
forecast looks to be dry.

25

&&

.AVIATION...
(06Z TAFS)
Issued at 1134 PM CDT Tue Apr 9 2024

Little change to the overall forecast thinking since the previous
package. Still expected a large swath of heavy rain and
thunderstorms to move across the region over the next 12 hours or
so, bringing frequent lighting, gusty/damaging winds, low
ceilings, and reduced VIS to all terminals. Conditions will begin
to improve west to east through the late morning into the early
afternoon. Some light showers will be possible through the
afternoon after the main threat is over however, these showers
aren't expected to pose many issues. Conditions will improve
quickly from the afternoon into the evening hours.

17

&&

.MARINE...
Issued at 355 AM CDT Wed Apr 10 2024

Extended the SCA on all of our waters based on latest guidance
this morning.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  78  53  75  47 / 100  10   0   0
LCH  78  56  77  51 /  90   0   0   0
LFT  80  59  77  53 / 100   0   0   0
BPT  79  54  79  53 /  80   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through this evening for LAZ027>033.

     Wind Advisory until 7 PM CDT this evening for LAZ033-044-045-055-
     073-074-141>143-152>154-241>243-252>254.

     Coastal Flood Advisory until 2 PM CDT this afternoon for LAZ073-
     074.

     Coastal Flood Advisory until 7 PM CDT this evening for
     LAZ252>254.

TX...Flood Watch through this evening for TXZ180-259-260.

     Wind Advisory until 7 PM CDT this evening for TXZ515-516-615-616.

     Coastal Flood Advisory until 2 PM CDT this afternoon for TXZ615.

GM...Small Craft Advisory until 10 AM CDT Thursday for GMZ430-432.

     Small Craft Advisory from 7 AM this morning to 10 AM CDT
     Thursday for GMZ435-436.

     Small Craft Advisory until 7 PM CDT Thursday for GMZ450-452-455-
     470-472-475.

&&

SHORT TERM...25
LONG TERM....25
AVIATION...17

In the hours before

Special weather statement, Apr 10, 3:38 AM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
338 AM CDT Wed Apr 10 2024

LAZ027-030-TXZ180-259-260-100915-
Beauregard LA-Vernon LA-Northern Newton TX-Northern Jasper TX-
Tyler TX-
338 AM CDT Wed Apr 10 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BEAUREGARD AND
SOUTHWESTERN VERNON PARISHES...TYLER...NEWTON AND NORTHERN JASPER
COUNTIES THROUGH 415 AM CDT...

At 338 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Warren to near Merryville.
Movement was north at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
De Ridder, Jasper, Woodville, Newton, Kirbyville, Merryville,
Colmesneil, Chester, Rockland, Warren, Town Bluff, Ebenezer, Bon
Weir, Burkeville, Mayflower, Spurger, Harrisburg, Junction,
Stringtown, and Farrsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3120 9333 3071 9332 3055 9455 3097 9465
TIME...MOT...LOC 0838Z 186DEG 29KT 3062 9452 3080 9355

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Calhoun
Special weather statement, Apr 10, 3:56 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
356 AM CDT Wed Apr 10 2024

LAZ030-141-100930-
Beauregard LA-Northern Calcasieu LA-
356 AM CDT Wed Apr 10 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL BEAUREGARD AND
NORTH CENTRAL CALCASIEU PARISHES THROUGH 430 AM CDT...

At 355 AM CDT, Doppler radar was tracking a strong thunderstorm over
Buhler, or 8 miles northwest of Westlake, moving north at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
De Quincy, Ragley, Oretta, and Buhler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 900 AM CDT for southwestern
Louisiana.

&&

LAT...LON 3030 9325 3028 9339 3054 9350 3060 9322
TIME...MOT...LOC 0855Z 168DEG 17KT 3036 9334

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Calhoun
Special weather statement, Apr 10, 4:18 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
418 AM CDT Wed Apr 10 2024

LAZ030-031-100945-
Allen LA-Beauregard LA-
418 AM CDT Wed Apr 10 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BEAUREGARD AND WEST
CENTRAL ALLEN PARISHES THROUGH 445 AM CDT...

At 418 AM CDT, Doppler radar was tracking a strong thunderstorm over
Ragley, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Ragley, Dry Creek, and Longville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 AM CDT for southwestern
Louisiana.

&&

LAT...LON 3065 9297 3040 9324 3040 9325 3044 9334
      3075 9323
TIME...MOT...LOC 0918Z 202DEG 21KT 3049 9324

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Calhoun
Special weather statement, Apr 10, 4:20 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
420 AM CDT Wed Apr 10 2024

TXZ180-100945-
Tyler TX-
420 AM CDT Wed Apr 10 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TYLER COUNTY
THROUGH 445 AM CDT...

At 420 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Warren, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Woodville, Chester, Warren, Ivanhoe, and Hillister.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 900 AM CDT for southeastern
Texas.

&&

LAT...LON 3096 9460 3079 9425 3062 9435 3053 9450
      3053 9454 3085 9462
TIME...MOT...LOC 0920Z 202DEG 20KT 3067 9454

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Calhoun
Special weather statement, Apr 10, 4:25 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
425 AM CDT Wed Apr 10 2024

LAZ027-030-101000-
Beauregard LA-Vernon LA-
425 AM CDT Wed Apr 10 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BEAUREGARD AND
SOUTH CENTRAL VERNON PARISHES THROUGH 500 AM CDT...

At 425 AM CDT, Doppler radar was tracking a strong thunderstorm over
De Ridder, moving north at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
De Ridder, Leesville, Rosepine, Fort Johnson, New Llano, and
Pickering.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 AM CDT for southwestern
and west central Louisiana.

&&

LAT...LON 3073 9318 3077 9337 3115 9337 3109 9303
TIME...MOT...LOC 0925Z 189DEG 33KT 3082 9327

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Calhoun
Special weather statement, Apr 10, 5:29 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
529 AM CDT Wed Apr 10 2024

LAZ044-045-152-153-101100-
Upper Vermilion LA-Upper Iberia LA-Lafayette LA-Upper St. Martin LA-
529 AM CDT Wed Apr 10 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN IBERIA...
LAFAYETTE...NORTHEASTERN VERMILION AND NORTHWESTERN ST. MARTIN
PARISHES THROUGH 600 AM CDT...

At 529 AM CDT, Doppler radar was tracking a strong thunderstorm over
Jefferson Island, or 7 miles east of Abbeville, moving north at 45
mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Lafayette, Abbeville, Scott, Breaux Bridge, Carencro, St.
Martinville, Broussard, Youngsville, Erath, Delcambre, Henderson,
Cade, Cecilia, Acadiana Regional Airport, Jefferson Island, Coteau,
Parks, and Milton.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 98 and 117.
 Interstate 49 between mile markers 1 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 AM CDT for south central,
central and southwestern Louisiana.

&&

LAT...LON 2996 9202 2996 9206 2997 9211 3032 9211
      3033 9209 3036 9208 3037 9207 3034 9178
      2999 9188 2999 9189 2996 9191 2996 9194
      2995 9196
TIME...MOT...LOC 1029Z 186DEG 40KT 2999 9200

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

25

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:23 PM CDTSpecial Weather StatementLCHTyler52 min
Apr 9, 7:26 PM CDTSpecial Weather StatementLCHHardin49 min
Apr 9, 7:37 PM CDTSevere Thunderstorm WarningLCHTyler38 min
Apr 9, 7:40 PM CDTSevere Thunderstorm WarningLCHHardin35 min
Apr 9, 8:26 PM CDTSpecial Weather StatementLCHHardin49 min
Apr 9, 8:47 PM CDTSpecial Weather StatementLCHJasper58 min
Apr 9, 8:55 PM CDTFlash Flood WarningLCHHardin, Jasper, Tyler10 hr
Apr 9, 9:20 PM CDTSpecial Weather StatementLCHHardin55 min
Apr 9, 9:42 PM CDTTornado WarningLCHHardin, Jasper, Tyler33 min
Apr 9, 10:16 PM CDTSpecial Weather StatementLCHJasper, Newton44 min
Apr 9, 11:24 PM CDTSpecial Weather StatementLCHNewton36 min
Apr 9, 11:42 PM CDTFlash Flood WarningLCHJasper, Newton, Tyler7 hr
Apr 9, 11:55 PM CDTSevere Thunderstorm Warning Considerable damage threatLCHNewton65 min
Apr 10, 12:35 AM CDTSpecial Weather StatementLCHTyler10 min
Apr 10, 12:37 AM CDTSevere Thunderstorm WarningLCHTyler8 min
Apr 10, 2:54 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatLCHJasper, Newton4 hr
Apr 10, 3:38 AM CDTSpecial Weather StatementLCHJasper, Newton, Tyler37 min
Apr 10, 4:20 AM CDTSpecial Weather StatementLCHTyler25 min
Apr 10, 4:36 AM CDTSevere Thunderstorm WarningLCHHardin, Jefferson, Tyler44 min
Apr 10, 5:01 AM CDTSevere Thunderstorm WarningLCHJefferson, Orange59 min
Apr 10, 5:19 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Jefferson, Newton, Orange, Tyler41 min
Apr 10, 5:22 AM CDTTornado WarningLCHJefferson23 min
Apr 10, 5:53 AM CDTSevere Thunderstorm WarningLCHJefferson, Orange52 min
Apr 10, 6:00 AM CDTSevere Thunderstorm WarningLCHNewton, Orange45 min
Apr 10, 6:12 AM CDTTornado WarningLCHOrange33 min
Apr 10, 6:22 AM CDTFlash Flood Warning Considerable damage threatLCHHardin, Jasper, Newton, Tyler9 hr
Apr 10, 6:28 AM CDTFlash Flood Warning Considerable damage threatLCHJasper, Newton9 hr
Apr 10, 6:34 AM CDTFlash Flood Warning EmergencyCatastrophic damage threatLCHJasper, Newton, Tyler5 hr
Apr 10, 9:14 AM CDTRiver Flood WarningLCHHardin4 days
Apr 10, 9:14 AM CDTRiver Flood WarningLCHNewton21 days
Apr 10, 9:14 AM CDTRiver Flood WarningLCHNewton, Orange129 days
Apr 10, 9:14 AM CDTRiver Flood WarningLCHNewton21 days
Apr 10, 9:14 AM CDTRiver Flood WarningLCHHardin, Jasper21 days
Apr 10, 1:11 PM CDTRiver Flood WarningLCHJasper, Tyler21 days
Apr 10, 3:28 PM CDTAreal Flood WarningLCHHardin, Jasper, Newton, Tyler12 hr

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.